EconPapers    
Economics at your fingertips  
 

Periodic Solutions for a Prescribed Mean Curvature Equation with Multiple Delays

Shiping Lu and Ming Lu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study the existence of periodic solutions for the one‐dimensional prescribed mean curvature delay equation (d/dt)(x′(t)/1+x′t2) +∑i=1naitgxt-τit=pt. By using Mawhin′s continuation theorem, a new result is obtained. Furthermore, the nonexistence of periodic solution for the equation is investigated as well.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/909252

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:909252

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:909252